# SDR SIMA201128301

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 23,113 hours, 19,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82311
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE AFT OVERHEAD EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT OVERHEAD EMERGENCY LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
